Botox Side Effect or Dysport. Can a Doc Lie About What He Injected Me With? - Washington, DC

I had a botox(supposedly) about two weeks ago on...

I had a botox(supposedly) about two weeks ago on my 11 line and I had terrible headaches and flu-like symptom the next few days. While I had a follow up with my doc and we were discussisng about other issues (hallow spot on my 11 area) I noticed that he was keep referring that I had a dysport instead of Botox. So I asked him what I had, and he looked at the chart and said dysport. On the chart i could see that someone's handwriting of "Dysport 7.5~~" So I freaked out and told him that I had specifically told them that I wanted Botox instead of Dysport on the day of injection and he changed his words and said "oh yeah, you had a botox, sorry. i thought you had a dysport..." He said he was gonna inject dysport but since I wanted botox, he injected Botox. I am VERY suspicious of what I had.

About 5 days ago, I started to feel pressure on my left side of the face and noticed that my left eye is about 1/3 smaller than my right. And today, I am feeling pain like pressure on my outer corner part of my eye, especially when I try to close my eyes.

Also I am feeling the heaviness on my left side of my face upto the top of my left head. I feel that something is spreading on my left side of the face.

Can a doc manipulate the medical record? I think I am pretty sure that Im injected with Dysport instead of Botox. Also will this side effect a normal side effect? will this go away?

Thanks

Was this review helpful?

Comments (2)

Botox and Dysport are not fillers-regardless the symptoms are common for both Botox and Dysport but Dysport has a reputation for spreading farther out from the injection area. As the toxin wears off so should your symptoms
  • Reply

Hi Jo,

Welcome to the Botox community. Hmm, I wonder what type of filler you did have. Regardless based on your side effects you should check out the Botox Forum of Flu like Symptoms and the Dysport Forum of Side Effects both might help in different ways and provide some support. Please keep us updated.

Thanks for the review,

-Britt

  • Reply